MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK CV PLUS SLIDING POST, TRICO HYDROCOLLOID CRESCENT PAD, 25 BOX; INTRAVASCULAR CATHETER SECUREMENT DEVICE

BARD ACCESS SYSTEMS STATLOCK CV PLUS SLIDING POST, TRICO HYDROCOLLOID CRESCENT PAD, 25 BOX; INTRAVASCULAR CATHETER SECUREMENT DEVICE
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned, at this time, to the manufacturer for evaluation.A lot history review (lhr) of jucrx327 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the blue assembly could not be used normally, and then removed.
 
Additional Manufacturer Narrative
The initial complaint appeared to be a reportable occurrence.Upon receiving additional information, it was determined that a reportable event had not occurred.The initial complaint is a duplicate of another non-reportable complaint.
 
Event or Problem Description

Brand Name
STATLOCK CV PLUS SLIDING POST, TRICO HYDROCOLLOID CRESCENT PAD, 25 BOX
Common Device Name
INTRAVASCULAR CATHETER SECUREMENT DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8047649
Report Number3006260740-2018-03168
Device Sequence Number13905115
Product Code FOX
UDI-Device Identifier00801741081552
UDI-Public(01)00801741081552
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCV0226
Device Lot NumberJUCRX327
Was Device Available for Evaluation? No
Event Location Hospital
Initial Date Received by Manufacturer 10/18/2018
Supplement Date Received by Manufacturer10/25/2018
Initial Report FDA Received Date11/07/2018
Supplement Report FDA Received Date11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1